Please use this identifier to cite or link to this item:
Title: A Discretization of the Hadamard fractional derivative
Author: Almeida, Ricardo
Bastos, Nuno
Keywords: Fractional calculus
Discretization methods
Issue Date: 2016
Abstract: We present a new discretization for the Hadamard fractional derivative, that simplifies the computations. We then apply the method to solve a fractional differential equation and a fractional variational problem with dependence on the Hadamard fractional derivative.
Peer review: yes
ISSN: 2147-6268
Publisher Version:
Appears in Collections:CIDMA - Artigos
SCG - Artigos

Files in This Item:
File Description SizeFormat 
vol 4-1-pp-31-39.pdfMain article360.64 kBAdobe PDFView/Open

Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.